# SDR DALA2023042603255

- Difficulty date: May 28, 2021
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 90,411 hours, 36,356 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 DTE - ER/A 384434-14 REV B, FUSELAGE SKIN AND TEAR STRAP REPAIR WAS NOTED AT STA 1320, S1-2L DURING INSPECTIONS PER EM 5331-0123 8. ER/A 384434-14 REV B SECTION II REPAIR WAS PERFORMED. CORRECTIVE ACITON: REF ERA 384434-14. (1822696)
